ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Lipid conformational nomenclature: a general method

Chandrasekhar, I and Gaber, BP and Nagumo, M (1992) Lipid conformational nomenclature: a general method. In: Journal of Biomolecular Structure & Dynamics, 10 (1). pp. 239-251.

Full text not available from this repository.
Official URL: http://www.jbsdonline.com/Issue-June-2011-c4310.ht...

Abstract

We propose a conformational nomenclature for amphiphilic lipid molecules that is general and compatible with the stereospecific numbering scheme, in contrast to earlier methods in which discrepancies with the sn-scheme lead to contradictory assignments of the absolute configuration of the system. The present method can be rationally extended to different classes of lipids, both natural and synthetic. It is simple and provides a convenient framework for conformational studies on widely varying classes of lipids.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Adenine Press.
Department/Centre: Division of Biological Sciences > Molecular Biophysics Unit
Date Deposited: 05 May 2011 06:28
Last Modified: 05 May 2011 06:28
URI: http://eprints.iisc.ernet.in/id/eprint/37195

Actions (login required)

View Item View Item